# SDR USAA2011022590864

- Difficulty date: February 25, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 55,365 hours, 22,471 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Part serial: 0543
- Condition: Hung Up
- Location: R4 Door
- Part time: 51,399 hours, 20,435 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - EES - R-4 DOOR SLIDE BUSTLE HUNG UP IN DOOR FRAME NOT ALLOWING DOOR SLIDE TO PROPERLY INFLATE.  ONCE BUSTLE WAS FREED SLIDE DEPLOYED IN 5 SECONDS.  REPLACED R-4 DOOR ESCAPE SLIDE IAW JOB CARD 19L80025002.
